# SDR IPXA2024062083088

- Difficulty date: June 16, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N166UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0861
- Aircraft time: 22,861 hours, 13,777 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5381337800000
- Condition: Bent
- Location: Fr 50
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT MAIN CARGO DECK FLOOR CROSS BEAM UNDER PANEL 242ZJ AT FR50. DOT 140-011.REMOVED CROSS BEAM UNDER PANEL 242ZJ AT FR50 I.A.W. A300-600 AMM 20.21.12.INSTALLED CROSS BEAM P/N A5381337800000 BTCH 4293011 IAW A300-600 AMM 20-21-12.
